# SDR USAA2011062100014

- Difficulty date: June 14, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: D0001019200000
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C11 - OUT OF TOLERANCE DIM "A" OF THE DOOR DAMPER MECHANISM AND EMERGENCY OPERATION CYLINDER AT PASS/CREW DOOR 832.  PERFORMED ADJUSTMENT DIM "A" (J2) BETWEEN PERCUSSION BELL CRANK FINGER OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT PASS/CREW DOOR 832 IAW AMM 52-11-14-820-002.
